# SDR 96ZZZX2065

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AMETEK AMERON LLC D/B/A AMERON Global Product Supp, repair station RU2R148L
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Cylinder
- Part number: 89501077
- Condition: Improper Mark
- Location: Oxygen System
- Component: Scott
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN CYLINDER ASSY WAS RECEIVED FOR HYDROTEST.  UPON RECEIVING, INSPECTION COULD NOT LOCATE DOT NR OR RATING FOR CYLINDER.  SUSPECT THAT THIS CYLINDER WAS A PROTOTYPE NOT INTENDED FOR USE, BUT IT HAS BEEN IN SERVICE SINCE 3-84.
